# SDR A6WA2013060741000

- Difficulty date: May 29, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Nicked
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTFACE OF RT MLG AFT TRUNNION HAS NICKS.  REWORKED AFT FACE OF RT MLG AFT TRUNNION IAW REO 601R-57-21-1942, REV.
